Tylenol Liver Damage Center

Tylenol liver damage (acetaminophen) can occur from accidentally ingesting too much acetaminophen, or intentionally. Signs and symptoms of acetaminophen-induced liver damage may include:

Acetaminophen is a drug contained in over 200 OTC and prescription medications from NyQuil to Vicodin. Avoiding unintentional overdoses include reading medication labels, write down the dosages of medications you are taking, do not drink excessive alcohol while taking acetaminophen. In severe cases, a liver transplant may be necessary. Read more: Tylenol Liver Damage Article

Treatment & Diagnosis

Medications & Supplements

Prevention & Wellness

Medically Reviewed by a Doctor on 9/9/2016

Subscribe to MedicineNet's General Health Newsletter

By clicking Submit, I agree to the MedicineNet's Terms & Conditions & Privacy Policy and understand that I may opt out of MedicineNet's subscriptions at any time.